| Model Number |
MX40 - 2.4 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint on the mx40 patient wearable monitor indicating that the device was having an error message where its reading 30, but it reads 60 when reviewing the strip.The device was in clinical use at time of event, no adverse event was reported.
Additional Manufacturer Narrative
E1; reporter institution phone number: (b)(6).E1: reporter phone number: (b)(6).Diagnostic/functional testing was performed at the philips field service engineer (fse).Results of functional testing indicate that the fse was not able to replicate issue.Tested the device and found that there was no issue from the tele pack.The fse used a simulator that was attached to the tele pack and confirmed that proper vitals showed up on the central monitor.Based on the results of the analysis, it was determined no malfunctioned occurred as the device was performing per specification.The fse was able to identify that device was working as expected.No trouble was found.